# SDR AALA20101118TUL25

- Difficulty date: November 18, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION LEFT TIE DOWN TRACK STATIONS 1007 TO 1212.  INSTALLED TRACK SPLICE PER AARD 51-10-0-5.
